Alert archive / Louisiana / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 6, 2013, 2:08 AM CDT for Ouachita Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 2:08 AM CDT (07:08 UTC)
- Expired
- Jun 6, 2013, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Ouachita Parish, LA
The radar
The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
100
WGUS54 KSHV 060708
FFWSHV
LAC073-061000-
/O.NEW.KSHV.FF.W.0007.130606T0708Z-130606T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 AM CDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
* UNTIL 500 AM CDT
* AT 207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
THUNDERSTORMS CONTINUE TO TRAIN OVER THE SAME GENERAL AREA ACROSS
OUACHITA PARISH EARLY THIS MORNING. RADAR INDICATED THAT UPWARDS OF
TWO INCHES OF RAIN HAS ALREADY FALLEN IN AN HOURS TIME ACROSS THE
SOUTHWEST HALF OF THE PARISH WITH ANOTHER TWO TO THREE INCHES
POSSIBLE OVER THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3240 9199 3228 9203 3228 9210 3226 9211
3228 9231 3232 9231 3241 9242 3258 9241
3259 9223 3272 9207 3269 9204 3271 9204
3271 9198 3266 9194 3266 9191 3259 9193
3251 9190
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 9:49 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 5, 9:49 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 949 PM CDT WED JUN 5 2013 .DISCUSSION... LIGHT NE WINDS ON THE SFC IN THE PARTS OF I-30 HAVE GONE CALM ON THE SOME OF THE 03Z EARLY IN. OUR VAD SHOWS LIGHT NE FLOW IN THE 1 TO 3KFT LEVEL...SINCE THE SOUNDING. THE FRONT LOOKS TO BE STILL TO OUR NORTH BASED ON DEW POINTS AND THERE ARE REMNANT OUTFLOWS ALONG I-30 AND THE OTHER ALONG I-20 IN MAINLY LA. THE RADAR IS SHOWING THE I-30 WEAK PUSH STILL DEVELOPING THUNDERSTORMS AT THIS TIME WITH NEW ACTIVITY FEATHERING INTO COLUMBIA CO AND STILL OTHER ENHANCED CU DOWN THE LINE INTO NE TX. WE WILL KEEP CHANCE POPS THIS EVENING ALONG THIS FEATURE WITH SLIGHT CHANCE ELSEWHERE. NOW AFTER MIDNIGHT THAT WILL START TO BEND BACK TO MORE PRODUCTIVE AS THE FRONT SETTLES IN CLOSER TO THE I-30 CORRIDOR. WE HAVE KEEP LIKELY IN AFTER MIDNIGHT...BUT IT MAY BE MORE LIKE THE WEE HOURS AND THROUGH SUNRISE AS THE NEXT BATCH OF THUNDERSTORMS DEVELOPS IN THE AREA AND IT WILL TAKE SOME ORGANIZATION IN THE PROCESS. MODELS STILL LOOKING FAVORABLE FOR DECENT QPF TO DEVELOP IN THE OVERNIGHT HOURS AND EARLY MORNING TIME FRAME. NO OTHER CHANGES TO TEMPS OR SKY REALLY TO MENTION...BUT WE HAVE REINTERPOLATED TRENDS OVERNIGHT FROM CURRENT READINGS. /24/ && .AVIATION... MOSTLY VFR CONDITIONS SHOULD CONTINUE THROUGH THE TAF PERIOD. ISOLATED STRONG CONVECTION HAS DEVELOPED OVER SCNTRL AR THIS EVENING...ALONG A WEAK SFC FRONT EXTENDS FROM JUST S OF THE RED RIVER OVER EXTREME N TX...E INTO EXTREME SE OK INTO SW AND SCNTRL AR N OF TXK TO NEAR A ADF/PBF LINE AS OF 02Z. THIS CONVECTION HAS SHOWN A TENDENCY TO SLOWLY DRIFT S TOWARDS THE ELD TERMINAL OVER THE LAST HOUR...WITH ISOLATED -SHRA HAVING ALSO RECENTLY DEVELOPED NEAR THIS SFC BNDRY JUST NW OF MAGNOLIA. ADDITIONAL WIDELY SCT CONVECTION SHOULD REDEVELOP ALONG THIS BNDRY THIS EVENING/OVERNIGHT AND SLOWLY DRIFT S...AFFECTING THE TXK/ELD TERMINALS AROUND/JUST PRIOR TO 06Z...AND POSSIBLY MLU PRIOR TO 12Z. SHOULD SEE AN INCREASE IN SCT CONVECTION BY MID/LATE MORNING ACROSS E TX ALONG THE SWD DRIFTING SFC FRONT...WITH THE CONVECTION BUILDING ESE INTO N LA BY AFTERNOON. STILL HAVE LOW CONFIDENCE IN TIMING OF THIS MAINLY DISORGANIZED CONVECTION...THUS WILL MAINTAIN VCTS FOR THE AFFECTED TERMINALS...WITH THIS CONVECTION SINKING SSE AWAY FROM THE TXK/ELD TERMINALS BY AFTERNOON. CAN/T RULE OUT LOCALLY REDUCED CIGS/VSBYS AND GUSTY WINDS TO 35KTS IN THE STRONGER STORMS...WITH THIS CONVECTION DIMINISHING FROM NW TO SE THURSDAY EVENING. A SCT CU FIELD WITH ASSOCIATED CONVECTIVE DEBRIS SHOULD LINGER THROUGH THE END OF THE TAF PERIOD...BEFORE SLIGHTLY DRIER AIR SPILLS S BEHIND THE FROPA. LT/VRB WINDS TONIGHT WILL BECOME N 5-10KTS AFTER 15Z BEHIND THE FRONT. /15/ && .PREV DISCUSSION... /ISSUED 249 PM CDT WED JUN 5 2013/ DISCUSSION... CONVECTION THAT DEVELOPED EARLIER ALONG AN OUTFLOW BOUNDARY FROM THE MCS THAT MOVED ACROSS OK EARLY THIS MORNING HAS MOSTLY DISSIPATED...WITH THE EXCEPTION OF A COUPLE OF ISOLD STORMS OVER N CENTRAL LA/SRN AR. DISTURBANCES IN NW FLOW ALOFT ARE EXPECTED TO MOVE ACROSS A FRONTAL BOUNDARY CURRENTLY DRAPED ALONG THE KS/OK BORDER AS THE BOUNDARY DIPS SWD OVERNIGHT. ANOTHER MCS IS EXPECTED TO DEVELOP ACROSS CENTRAL OK AND MOVE SEWD INTO OUR REGION. DAMAGING WIND GUSTS FROM SEVERE THUNDERSTORMS WILL BE POSSIBLE AS THE STORMS MOVE SWD EARLY THURSDAY MORNING. THE THREAT FOR SEVERE STORMS IS EXPECTED TO BECOME MORE MARGINAL AS THE FRONT CONTINUES SWD AND THE DISTURBANCE MOVES INTO MS BY THURSDAY AFTERNOON. CONVECTION SHOULD CLEAR THE SERN PORTIONS OF OUR AREA BY FRIDAY MORNING. VERY LITTLE CHANGE FROM THE PREVIOUS PACKAGE FOR THE REMAINDER OF THE FCST. ANOTHER DISTURBANCE IN NW FLOW IS EXPECTED FOR SATURDAY NIGHT/SUNDAY...BUT MODELS AGREE WITH LITTLE TO NO PRECIP EXPECTED. THE UPPER RIDGE IS FCST TO OVERTAKE THE SRN U.S. IN THE EXTENDED...WHICH WILL LIKELY SEND TEMPS SOARING...ESPECIALLY IF THE REGION DOESN'T GET A GOOD WETTING RAIN OUT OF THURSDAY'S DISTURBANCE. /12/ AVIATION... ISOLD CONVECTION REDEVELOPED EARLY THIS AFTN NEAR THE KELD AND KMLU TERMINALS...INCREASING IN STRENGTH AS IT MOVED EAST INTO MS RIVER VALLEY. FURTHER WEST ACROSS CWA...CAPPING INVERSION AROUND 800 MB MAY KEEP CONVECTION FROM DEVELOPING IN OTHERWISE UNSTABLE AIRMASS. HOWEVER...MOSTLY VFR CONDITIONS EXPECTED ACROSS THRU AT LEAST 06/06Z...UNTIL COLD FRONT ACROSS SOUTHERN PLAINS DIPS TO NEAR THE I-30 CORRIDOR...WITH TSTM CHANCES INCREASING ACROSS KTXK AND KELD...AND AREAWIDE BTWN 06/12Z AND 06/15Z. STG GUSTY WINDS MAY OCCUR NEAR STORMS DURG THIS PERIOD. TSTM CHANCES SHOULD BEGIN TO DIMINISH FROM THE NORTH BY LATE IN THE FCST CYCLE...WITH SFC WINDS BECMG NW-N AT 5 TO 10 KTS./VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 86 67 85 66 / 30 60 30 10 10 MLU 71 88 68 85 65 / 30 60 40 20 10 DEQ 69 83 62 84 60 / 60 50 20 10 10 TXK 69 85 65 83 63 / 50 60 20 10 10 ELD 71 86 65 84 62 / 50 60 40 10 10 TYR 72 86 66 84 64 / 30 60 20 10 10 GGG 73 86 65 85 64 / 30 60 20 10 10 LFK 73 88 67 87 64 / 20 50 30 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24/15
Hazardous weather outlook, Jun 5, 11:42 AM CDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1142 AM CDT WED JUN 5 2013 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 126-061200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-MARION- 1142 AM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY...BUT THIS ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LIMITS. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AHEAD OF A COLD FRONT IN OKLAHOMA. THESE STORMS SHOULD COMBINE INTO A LINE AND MOVE SOUTH AND EAST INTO THE AREA DURING THE LATE AFTERNOON AND INTO THE OVERNIGHT HOURS. A FEW STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORMS WILL CONTINUE FOR MUCH OF THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. TOTAL RAINFALL AMOUNTS OF BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE BEFORE THUNDERSTORMS EXIT THE AREA EARLY FRIDAY. NORTHWESTERLY FLOW ALOFT WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR LATE SUNDAY AND EARLY MONDAY AS ANOTHER THUNDERSTORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES TOWARD THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT. LAZ010>014-017>022-TXZ124-125-136>138-149>153-165>167-061200- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1142 AM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT THIS AFTERNOON AND WILL MOVE INTO THE AREA THIS EVENING AND DURING THE OVERNIGHT HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORMS WILL CONTINUE FOR MUCH OF THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. TOTAL RAINFALL AMOUNTS OF BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE BEFORE THUNDERSTORMS EXIT THE AREA LATE FRIDAY. NORTHWESTERLY FLOW ALOFT WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR LATE SUNDAY AND EARLY MONDAY AS ANOTHER THUNDERSTORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES TOWARD THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 12
In the hours before
Special weather statement, Jun 5, 11:16 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1116 PM CDT WED JUN 5 2013
LAZ005-060500-
LINCOLN-
1116 PM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL MIDNIGHT CDT...FOR THE FOLLOWING
PARISH...
IN NORTH CENTRAL LOUISIANA...
LINCOLN...
INCLUDING THE FOLLOWING LOCATIONS...
CORINTH...DUBACH...MOUNT ZION AND UNIONVILLE...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BERNICE...OR 13
MILES NORTH OF GRAMBLING...MOVING EAST AT 10 MPH.
HALF INCH TO DIME SIZE HAIL...AND WINDS OF 40-45 MPH ARE EXPECTED
WITH THIS STORM.
15Special weather statement, Jun 5, 11:31 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 PM CDT WED JUN 5 2013
LAZ005-006-060515-
LINCOLN-UNION-
1131 PM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION AND LINCOLN...
INCLUDING THE FOLLOWING LOCATIONS...
BERNICE...
AT 1131 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BERNICE...OR 14
MILES NORTH OF GRAMBLING...MOVING EAST NORTHEAST AT 10 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM. SHOULD THIS STORM REINTENSIFY...A SEVERE THUNDERSTORM
WARNING WILL BE NEEDED.
15Special weather statement, Jun 6, 12:32 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1232 AM CDT THU JUN 6 2013
LAZ001-002-011-012-060630-
BIENVILLE-BOSSIER-CADDO-RED RIVER-
1232 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...CADDO...BOSSIER AND BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
CASPIANA...CRICHTON...ELM GROVE...LOGGY BAYOU...MC DADE AND
NINOCK...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 15 MILES WEST OF RINGGOLD...OR NEAR
NINOCK...MOVING SOUTHEAST NEAR 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
13Special weather statement, Jun 6, 1:11 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT THU JUN 6 2013
LAZ002-011-012-060645-
BIENVILLE-BOSSIER-RED RIVER-
111 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...BOSSIER AND BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
RINGGOLD...
AT 110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM JUST WEST OF RINGGOLD OR NEAR LAKE
BISTINEAU. THIS STORM WAS NEARLY STATIONARY.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
13Special weather statement, Jun 6, 1:20 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CDT THU JUN 6 2013
LAZ006-014-060715-
OUACHITA-UNION-
120 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION AND OUACHITA...
INCLUDING THE FOLLOWING LOCATIONS...
BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...MONROE...RICHWOOD AND WEST
MONROE...
AT 120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR WEST MONROE...MOVING SOUTHEAST
AT 10 MPH.
IN ADDITION TO LOCALLY HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING...PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:37 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Webster | 53 min |
| Jun 6, 5:14 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Winn | 46 min |
| Jun 6, 6:23 AM CDT | Flash Flood Warning | SHV | Bienville, Grant, Natchitoches, Red River, Winn | 3 hr |
| Jun 6, 9:25 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 35 min |
Nearby
Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.